# SDR CA040330006

- Difficulty date: March 30, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,937 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Drive Shaft
- Part number: 441CC7
- Part serial: 23750
- Condition: Sheared
- Location: Pneumatic Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) PNEUMATIC MALFUNCTION LIGHT WAS ON UNTIL 2000 RPM. TROUBLESHOT SNAG AND FOUND THE DRIVE SHAFT OF PUMP SHEARED.
